# SDR GUUA94152081909A

- Difficulty date: August 19, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 28,269 hours, 33,015 cycles
- Engine: Pwa PT6*
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stuck
- Location: Right Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED RT AFT EMERGENCY EXIT WILL NOT COME OUT OF FRAME.  (JAMMED)  LUBRICATED RT AFT EMERGENCY EXIT.  OPS CHECK GOOD.
